# SDR UPS04842537

- Difficulty date: May 7, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97558583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT PIT LOWER BILGE FWD WALL AREA FRAME STA 1000 BETWEEN L27R AND 27L EXFOLIATED ON FWD SIDE IN NUMEROUS AREAS.  REMOVED CORROSION OUT OF LIMITS.  CUT OFF DAMAGED SECTION FROM L34L-L34R IAW DC8 SRM 53-2-0.  LOCATED AND DRILLED FRAME SECTION AND REPAIRED SPLICES.  LOCATED AND UP ANGLE.  ALODINED AND PRIMED FRAME SECTION, SPLICES AND ANGLE.  INSTALLED FRAME SECTION, ANGLE, REPAIR SPLICES, FRAME CAP, GASKETS AND BRACKETS IAW DC8 SRM 51-1-20D.
